Volume 17, Issue 3
The Blow Up Locus of Nonlinear Elliptic Equations with Supercritical Exponents

Songbo Hou

DOI:

J. Part. Diff. Eq., 17 (2004), pp. 264-282.

Published online: 2004-08

Preview Full PDF 0 350
Export citation
  • Abstract

We consider the compactness theorem for the positive solutions of the equation Δu + h_1u^α + h_2u^β = 0 in Ω ⊂ R^n and obtain the measure estimate of the blow up set for positive smooth solutions {u_i} of the above equation with {||u_i||_{H¹(Ω)} + ||u_i||_{L^{α+1}(Ω)} + ||u_i||_L^{β+1}(Ω)} bounded.

  • Keywords

Blow up locus Hausdorff dimension monotonicity inequality

  • AMS Subject Headings

35B45 35J20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-17-264, author = {}, title = {The Blow Up Locus of Nonlinear Elliptic Equations with Supercritical Exponents}, journal = {Journal of Partial Differential Equations}, year = {2004}, volume = {17}, number = {3}, pages = {264--282}, abstract = {

We consider the compactness theorem for the positive solutions of the equation Δu + h_1u^α + h_2u^β = 0 in Ω ⊂ R^n and obtain the measure estimate of the blow up set for positive smooth solutions {u_i} of the above equation with {||u_i||_{H¹(Ω)} + ||u_i||_{L^{α+1}(Ω)} + ||u_i||_L^{β+1}(Ω)} bounded.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5392.html} }
Copy to clipboard
The citation has been copied to your clipboard